# SDR AALA960965

- Difficulty date: June 25, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N703AA
- Make and model: Boeing 727223
- Aircraft serial: 22461
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Bs 480-500
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - CORROSION ON FUSELAGE SKIN BELOW STR 28L, ST 480 - STA 500.  REPAIRED PER SRM 53-30-3, FIGURE 3A, PAGE 14.  TST: 42,362 HOURS.  CYCLES, 22,280.  (X)
